# SDR FDEA201909162257

- Difficulty date: September 16, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: A5398111320151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AREA FR 79 RT CUSP WEB CRACKED. REMOVED AND REPLACED WEB PER SRM 51-40-21 AND DRAWING A53981360 ISSUE K.
